# SDR COMA9960603

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensing Unit
- Part number: 855D1009
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 126 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS WERE SELECTED TO 30 DEGREES ON GROUND THE FLAP FAIL MESSAGE ACTIVATED.  REPLACED THE LEFT BRAKE POSITIONING SENSING UNIT.
